# SDR 95ZZZW411

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 344
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, HEAVY CORROSION CABIN FLOORBEAM BS 344.  REMOVED OLD BAD UPPER CAP.  CLEANED AREA WITH ALODINE AND PRIMED BARE PLACES AS PER SRM 51-10-6.  INSTALLED NEW CAP AS PER SRM 51-10-1 PAR 4 AND SRM 51-30-2.  TOTAL CYCLES 29235.
